# SDR CZMA061409

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Motor
- Part number: 212073927001
- Condition: Worn
- Location: Temp Control
- Part time: 3,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR TEMPERATURE CONTROL INOPERATIVE.
